MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR
Model Number RMC-U2000
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Although requested, the arm unit has not been returned and the cause of the complaint is not known.
 
Event or Problem Description
A professional user reported that during a rescue attempt on (b)(6) 2026 involving a patient who had attempted suicide, the arm acc device functioned as intended upon initial placement but ceased performing chest compressions.The customer stated this has occurred during multiple rescue attempts.Responders sometimes attempted to readjust the piston, though not consistently.A battery replacement was attempted but did not resolve the issue.The customer reported motor-related warnings in the device history.They also noted that no service indicator light was present upon power-on, but that the service indicator may illuminate intermittently during use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key24719371
Report Number3003521780-2026-00413
Device Sequence Number5777638
Product Code DRM
UDI-Device Identifier00815098020812
UDI-Public(01)00815098020812
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRMC-U2000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite